MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1550400-23
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was received.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the right coronary artery.The xience sierra 4.0 x 23 mm stent delivery system (sds) was advanced and the stent was successfully deployed, however, the sds balloon ruptured during the first inflation below nominal pressure at 10-11 atmospheres.A post dilatation balloon was used to open the stent to its full diameter.There was no reported adverse patient effect.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Evaluation summary: the device was returned for analysis.The reported material rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported material rupture appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular (av) will continue to trend the performance of these devices.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7864843
Report Number2024168-2018-07057
Device Sequence Number13878911
Product Code NIQ
UDI-Device Identifier08717648227516
UDI-Public08717648227516
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2019
Device Catalogue Number1550400-23
Device Lot Number8043041
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2018
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;